# SDR DALA2024042604725

- Difficulty date: April 26, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 95,144 hours, 44,723 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 0668 -ATO- T/O CONFIG WARNING FOR PARKING BRAKE. CORRECTIVE ACTION: CLEANED AND LUBED PARKING BRAKE HANDLE. (LP 5384868)
